# SDR WVER201510200009

- Difficulty date: October 20, 2015
- Submitted: October 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N242LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15076
- Aircraft time: 15,383 hours, 15,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC67034173
- Condition: Damaged
- Location: Bs 280
- Part time: 15,383 hours, 15,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING S/B 670BA-53-041 AT FS 280.00 / LBL 47 REMOVAL OF CROSSBEAM FOUND OVERSIZED HOLE SECOND INBD UPPER HOLE.
